# SDR HEEA0010072

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 3431 · Localizer/VOR System
- Part: Transceiver
- Part number: 069102505
- Condition: Inoperative
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER LOCALIZER INOPERATIVE.
